# SDR MASA200400673

- Difficulty date: December 2, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7262 TUS, THE FLIGHT CREW REPORTED THE LAVATORY SMOKE DETECTOR ALARM SOUNDED UPON POWER UP.  MAINTENANCE RESET THE SYSTEM AND THE SYSTEM TESTED NORMALLY.
